# SDR C2XA08ON063

- Difficulty date: January 7, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N13908
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500465
- Aircraft time: 14,717 hours, 11,392 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONT OVERNIGHT MX - WHILE PERFORMING OPERATIONAL CHECK ON EMERGENCY LIGHTING SYSTEM MX FOUND EMERGENCY EXIT LIGHTS WILL NOT ILLUMINATE FROM 8ABC TO 14ABC INCLUDING EXIT HATCH LIGHTING.  MX PERSONNEL FOUND CONNECTOR LOOSE AND RE-TIGHTEN CONNECTOR AT SEAT 12A BATTERY SUPPLY, PERFORMED OPS CHECKS ON EMERGENCY LIGHTING IAW EMB 145 AMM 33-50-00, OP'S CHECKS SATISFACTORY.  A/C WAS RETURNED FOR SERVICE IN AIRWORTHY CONDITIONS.
